# SDR DALA2021072104124

- Difficulty date: July 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 90,200 hours, 40,683 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 L1 DOOR PLACARD INSIDE ARMING LEVER FELL OFF INSIDE DOOR HINGE. CORRECTIVE ACTION RE-SECURED FOR ARMING LEVER ON L1 DOOR. (LP 7845234)
